# SDR UPS96520951

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-3C, WHILE WORKING EO B757-5760-6676B FOUND AREA OF DELAM AT INBOARD FORWARD CORNER OF RIGHT WING AILERON LOWER CONDUCTIVE FRAME.  REPAIRED RT AILERON LWR SURFACE IAW SRM 51-31-01.
